# SDR AALA971144

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330AA
- Make and model: Boeing 767223
- Aircraft serial: 22330
- System (JASC): 3425 · Integrated Flight System
- Part: Cdu
- Part number: 4038170905
- Condition: Defective
- Location: E/E Compt
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - FLT 66 - EN ROUTE ORD-LHR - THE CDU KEYPAD PANEL BECAME HOT TO THE TOUCH.  COCKPIT CREW NOTED A SLIGHT BUT DEFINITE ELECTRICAL BURNING SMELL.  CREW PULLED CIRCUIT BREAKER E-29 TO SHUT OFF POWER TO THE RIGHT CDU TO ELIMNATE FIRE HAZARD.  SMELL DISSIPATED, FLIGHT CONTINUED ON AND LANDED LHR WITHOUT INCIDENT.  REMOVED DEBRIS CLOGGING THE RIGHT CDU COOLING VENT.  REPLACED RIGHT CDU, SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
